Hey there! Sign in to join this conversationNew here? Join for free

Toothpaste and combined oral contraceptive? Watch

    • #1
    • Thread Starter
    #1

    I have a weird gag reflex whenever I brush my tongue and sometimes my initial reaction to not throwing up is to swallow everything that is in my mouth.

    I'm aware of the things which affect birth control efficacy: St. john's wort, antibiotics (though advised by one doctor that only one or two of all antibiotics only affects the efficacy) and etc.

    My toothpaste is herbal and I'm quite worried at all the possible herbs, chemicals, etc. Which may affect my pill. Should I be worried or not? I've only done it about twice and about 4 hours at least after taking the pill
    • Community Assistant
    Offline

    17
    ReputationRep:
    Community Assistant
    It's extremly unlikely to have any effect on the pill, but if you're worried, you could show the packet's ingredient list at a pharmacist.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 14, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you like to hibernate through the winter months?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.